# SDR SIMA201812210002

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N264NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000765
- Aircraft time: 76 hours, 52 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER FAULT MSG   LVL@ 11000, 290 IAS NO SPEED BRAKE APPLIED OR BANK ANGLE INDUCED "TRANSFERRED TO NRWC 064-ORD-00044" INBND ORD DCLRD EMERGENCY.  LANDING NORMAL -C/A-REF NRWC 064-ORD-00044 FOR CORRECTIVE ACTIONS. RAR FCM 3 IN MAU3 SLOT 11/12 IAW AMM 27-03-02. TARGET LOAD SUCCESSFUL. PERFORMED FCM ELEC RIGGING, RIGGING TEST GOOD. RETURN TO SERVICE SUCCESSFUL. NO MORE FAULT NOTED AT THIS TIME.
